Publication

Back to overview

Tail asymptotics of random sum and maximum of log-normal risks

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2014
Author Hashorva Enkelejd, Kortschak Dominik,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Statist. Probab. Letters
Volume (Issue) 87
Page(s) 167 - 174
Title of proceedings Statist. Probab. Letters
DOI 10.1016/j.spl.2014.01.018

-